# SDR SWAA2022022118359

- Difficulty date: July 3, 2018
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N258WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32516
- Aircraft time: 41,713 hours, 24,550 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Support
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AFT CARGO BAY BS 773 TOP OF THE FLOOR SUPPORT RBL-3 AND RBL-8 IS CORRODED. / AFT CARGO BAY FLOOR SUPPORT BS 773 RBL-3 AND RBL-8 CORROSION WAS FOUND TO BE OUT OF LIMITS DUE TO PROXIMTY TO FASTENERS HOLES PER: SRW 53-00-53-1A-2. RECEIVED NEW SERVICEABLE FLOOR SUPPORT ON ATS PO# 696266
